Vol. 109, No. 1, 1983

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some generalizations of contraction theorems for Fourier series

Masakiti Kinukawa

Vol. 109 (1983), No. 1, 121–134
Abstract

This paper deals with some contraction theorems for Fourier series and certain properties of the Fourier coefficients of functions in the Lipschitz spaces.

Mathematical Subject Classification 2000
Primary: 42A16
Milestones
Received: 26 March 1982
Published: 1 November 1983
Authors
Masakiti Kinukawa